# SDR AALA20130212007

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 45,224 hours, 5,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22G ESCAPE PATH LIGHT MISSING LENS.  REPLACED LEN FOR ROW 22G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
